# SDR HEEA0010140

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 407375007103
- Condition: Faulty
- Location: Fuel Press
- Part time: 147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMP SIDE OF INDICATION WORKS INTERMITTENTLY WHEN INDICATOR IS NOT WORKING.  CYCLING CIRCUIT BREAKER SEVERAL TIMES.  INDICATOR WILL BEGIN TO WORK.
